Jump to content




Photo
- - - - -

How should I use NuvaRing to delay/stop my period?

period mentral cycle nuva ring stop prevent delay

  • Please log in to reply
1 reply to this topic

#1 zenadfl

zenadfl

    New Member

  • Members
  • Pip
  • 1 posts

Posted 23 October 2011 - 01:47 PM

I've read two different ways of doing it;

1) Leave it in during the fourth week, then put in the new one at the end of that fourth week, and there might be light spotting but the actual period won't happen or

2) Take it out after the third week and immediately put in a new one.

So should I take it out when I normally do or just leave the one I have in for an extra week? Do the hormones in it weaken after three weeks or something, so I have to use the next one early? Or does it not matter either way?

#2 wise old gpa

wise old gpa

    Health /Medical Expert

  • Experts
  • PipPipPipPipPipPipPipPip
  • 9,120 posts
  • LocationMontreal,Que. Canada
Reputation: 2,242
Excellent

Posted 23 October 2011 - 02:33 PM

No way you suggest on your own due to different possibilities effecting your body -& internet ideas are not good - because they are general, not specific for you.

It is dangerous to play with your body functions - & your ideas above may actually end any bc protection you have.

There are safer ways - for them you must discuss with and follow your pharmacist's instruction, (or Doctor).
Pharmacists can guide you to do this one time - it is not for AUW to detail this for you. It is only safe with a pharmacist or doctor supervising.
  • 0





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users